MAUDE Adverse Event Report: COLOPLAST A/S IMAJIN SILICONE HYDROGEL DOUBLE LOOP URETERAL STENT KIT; UROLOGICAL SURGICAL PROCEDURE KIT, NON-MEDICATED, SINGLE USE

COLOPLAST A/S IMAJIN SILICONE HYDROGEL DOUBLE LOOP URETERAL STENT KIT; UROLOGICAL SURGICAL PROCEDURE KIT, NON-MEDICATED, SINGLE USE
Catalog Number BCHF65
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
After receiving this complaint, we searched for other complaints and we didn't find other complaints on the lot number 9403946.The device remains implanted.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.B3: estimated date with the date the procedure occurred.
 
Event or Problem Description
According to the available information, an expired product was used for a procedure on may 16th.The listed product expired may 11th, 2025 (five days before the procedure took place).

Brand Name
IMAJIN SILICONE HYDROGEL DOUBLE LOOP URETERAL STENT KIT
Common Device Name
UROLOGICAL SURGICAL PROCEDURE KIT, NON-MEDICATED, SINGLE USE
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key22232577
Report Number9610711-2025-00095
Device Sequence Number12767238
Product Code FAD
UDI-Device Identifier05708932704410
UDI-Public5708932704410
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180469
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/11/2025
Device Catalogue NumberBCHF65
Device Lot Number9403946_BCHF651400
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown